# SDR CA020826001

- Difficulty date: August 19, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: CN6272003001
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURNING FLIGHT,  PILOT REPORTED A HYD. SYSTEM NR 1 FAILURE.  FLUID AND PRESSURE WENT TO ZERO.   AFTER FURTHER INVESTIGATION IT WAS DISCOVERED THAT THE PRESSURE LINE FROM THE EDP WAS THE CAUSE OF THE LOSS OF FLUID.  A/C  TAT IS 2,110.6 AND TAC IS 1,809.HYD. LINE LOOKS TO BE IN GOOD CONDITION BUT WAS STATED THAT THE FLUID WAS LEAKING OUT FROM THE WELDED AREA ON THE END OF THE LINE. ALSO STATED THAT IT JUST WASN`T LEAKING AT ONE POINT BUT AROUND THE WHOLE WELDED AREA.
